# SDR AUS20040382

- Difficulty date: May 3, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 165T0100530
- Condition: Deflated
- Location: Lt Mlg
- Part time: 9,631 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR NR 5 TIRE DEFLATED.  NO DAMAGE TO TIRE EVIDENT.
